# SDR HEEA063278

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 40008310105
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSERVER DISPLAYS R/T FAULT IN 1 AND 2 MODES WHEN IN SEARCH.
